# SDR SWIA201439566

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 29,632 hours, 24,655 cycles
- Engine: Ge CF34*
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Flow Press
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 24,000 FT, RECEIVED LT FUEL LOW PRESSURE MESSAGE, NO SECONDARY INDICATIONS, FUEL WAS 310 PPH, OCCURED WHEN THROTTLE WAS BROUGHT BACK TO FLIGHT IDLE.  PERFORMED OPS CHECK OF FUEL LOW PRESSURE SWITCH IAW AMM, AND RAN ENGINES WITH CREW AS REQUIRED, MESSAGE NOT SHOWN.
